# SDR ABXA9600065

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frames
- Condition: Misdrilled
- Location: Bs 600-660
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED CIRCUMFERENTIAL FRAMES FROM STATIONS 600 TO 680, FROM CUSP TO LONGERON 1-21 LEFT/RIGHT HAVE SEVERAL MIS-DRILLED HOLES AND FASTENERS WITH DRILLED OFF HEADS.  REPAIRED FUSELAGE FRAMES AT STATIONS 600-660, LONGERONS 1-21 LEFT/RIGHT IAW ABX REA D853-12694MR.
